# SDR COMA9910112

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1179
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3211001003
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER POWER CONTROL UNIT LEAKING HYDRAULIC FLUID.  CHANGED RUDDER POWER CONTROL UNIT.
